# SDR SWIA20250130104

- Difficulty date: November 4, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENT ON EXTERNAL AIRCRAFT EXTERNAL SKIN AT FASTENER ON STGR 25R, FS 549.00 - 533.00     (C-CHECK RO 1/29/2025)    PERFORMED ALL STEPS REO 670-53-31-974 REV--DATED 202412-03 FOR REPAIR. COMPLIED WITH TASK CAD 51-900-1002-SKY. THIS REO REPAIR ADRESSES 2 DENTS IN CLOSE PROXIMITY TO EACHOTHER SEE JOB HN00198167 CAMP # 29101319.
